# SDR 95ZZZX3402

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134TW
- Make and model: Boeing 747156
- Aircraft serial: 19958
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Nr 3 Bearing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LGW - FLT 721 - DURING CLIMB, SHUT DOWN NR 4 ENGINE, SN 4103, DUE TO OIL FILTER BYPASS LIGHT ILLUMINATING.  FOUND OIL AND OIL FILTER HIGHLY CARBONATED.  REPLACED ENGINE, SN 4103.  ENGINE OPERATION CHECKED NORMAL.  CHECK C-1 - 11-14-94 - JFK.  SUPPLEMENTAL DATA - INVESTIGATION OF NR 4 ENGINE, SN 4103, OIL FILTER BYPASS LIGHT ILLUMINATION REVEALED NR 3 BEARING TUBE ASSY LEAKING AT THE JOINT ALLOWING CARBON THAT HAD BUILT UP IN THE NR 3 BEARING COMPARTMENT TO MIGRATE TO THE FILTER CAUSING THE BYPASS INDICATION.  ENGINE, SN 4103, REPAIRED AND RETURNED TO SERVICE.
